Items Tagged ‘multivitamins’

November 16, 2018

Mayo Clinic in the News Weekly Highlights for November 16, 2018

By Emily Blahnik Emily Blahnik

Reuters, New drug options, risk factors added to U.S. heart guidelines by Deena Beasley — The new guidelines are fairly “conservative” in recommending that the newer drugs be used only after other options, said Dr. Francisco Lopez-Jimenez, a cardiologist at the Mayo Clinic in Rochester, Minnesota, adding “I think that was the right approach.” The […]

View full entry

Tags: ADHD, AI, alzheimer's disease, Anne Harguth, artificial Intelligence, carpal tunnel, Chateau Theater, childbirth, Colorectal Cancer, destination medical center, DMC, Dr. Amy Pollak


January 12, 2018

So THAT’S why you feel sick after taking vitamins

By Karl W Oestreich Karl W Oestreich

HuffPost by Lindsay Holmes Multivitamins that contain a lot of iron (like a prenatal vitamin) or iron supplements themselves can cause nausea, according to Dr. Donald Hensrud, medical director of the Mayo Clinic Healthy Living Program. This is especially true if you’re taking them outside of a meal. “Iron is interesting in that it’s best […]

View full entry

Tags: Dr. Donald Hensrud, HuffPost, multivitamins, supplements


Contact Us · Privacy Policy